Abstract

In this work we construct logarithms and Birkhoff normal forms for elliptic Fourier integral operators in the semi-classical limit, under more general assumptions than in a previous work by the first author. The methods are similar but slightly different.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 817-850
Launched on MUSE
2002-08-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.